# SDR SIMA952292

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Main Wheel Assy
- Part number: 5010488
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,504 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3514 - LT INBOARD WHEEL ASSY CRACKED AT BEAD. (TIRE BLOWN).  FOUND AFTER AIRCRAFT LANDED AT DFW AND TAXIED TO THE GATE.  REMOVED AND REPLACED NR 2 MAIN WHEEL ASSY.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 2,696.  (X)
